# SDR UIEA2012123100573

- Difficulty date: December 31, 2012
- Submitted: January 1, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,867 hours, 14,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT OF L2 DOOR INOPERATIVE.  LAMPED EXIT LIGHT IAW AMM 33-51-06.  OPS CHECKED GOOD.
